# SDR COMA9910009

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED UP, ALL RED AND GREEN INDICATIONS ON.\NREPLACED LEFT HAND MLG UPLOCK PROXIMITY SENSOR.
